# SDR MWEA060011

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 44,813 hours, 45,199 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Tab
- Condition: Obstructed
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NO CONTROL INPUT EVEN WHEN CONTROL COLUMN WAS MOVED AFT.  REMOVED SCREW THAT WAS WEDGED BETWEEN ELEVATOR CONTROL TAB STOP AND INBOARD ATTACHED FITTING.
